Existence of global solutions for some classes of integral equations

  • P. Agarwal
  • T. Jabeen
  • V. Lupulescu
  • D. O’Regan

Abstract

We study the existence of $L^p$ -solutions for a class of Hammerstein integral equations and neutral functional differential equations involving abstract Volterra operators. Using compactness-type conditions, we establish the global existence of solutions. In addition, a global existence result for a class of nonlinear Fredholm functional integral equations involving abstract Volterra equations is given.
Published
25.01.2018
How to Cite
AgarwalP., JabeenT., LupulescuV., and O’ReganD. “Existence of Global Solutions for Some classes of Integral Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 1, Jan. 2018, pp. 130-48, http://umj.imath.kiev.ua/index.php/umj/article/view/1546.
Section
Research articles